# SDR DALA2023103008893

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 24,693 hours, 2,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 R2 DOOR DIFFICULT TO OPEN OR CLOSE FROM INSIDE OR OUTSIDE, HANDLE BINDS/SPRINGS BACK. CORRECTIVE ACTION: OPERATED THE R2 DOOR FROM INSIDE AND OUTSIDE, OPS NORMAL , FOUND NO DIFFICULTY TO OPERATE THE DOOR AT THIS TIME. (4557473)
